World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 16, Issue 08 (August 2017)

Research Articles
No Access
An effective study of polynomial maps
  • 1750141

https://doi.org/10.1142/S0219498817501419

Research Articles
No Access
The derived length of the unit group of a group algebra — The case G=Sylp(G)
  • 1750142

https://doi.org/10.1142/S0219498817501420

Research Articles
No Access
Annihilator conditions on modules over commutative rings
  • 1750143

https://doi.org/10.1142/S0219498817501432

Research Articles
No Access
A new characterization of Kac–Moody–Malcev superalgebras
  • 1750144

https://doi.org/10.1142/S0219498817501444

Research Articles
No Access
Implosive graphs: Square-free monomials on symbolic Rees algebras
  • 1750145

https://doi.org/10.1142/S0219498817501456

Research Articles
No Access
Pure-injectivity in the category of Gorenstein projective modules
  • 1750146

https://doi.org/10.1142/S0219498817501468

Research Articles
No Access
Overrings of Prüfer v-multiplication domains
  • 1750147

https://doi.org/10.1142/S021949881750147X

Research Articles
No Access
Group key management based on semigroup actions
  • 1750148

https://doi.org/10.1142/S0219498817501481

Research Articles
No Access
Adams operations on the virtual K-theory of (1,n)
  • 1750149

https://doi.org/10.1142/S0219498817501493

Research Articles
No Access
Extended magmas and their applications
  • 1750150

https://doi.org/10.1142/S021949881750150X

Research Articles
No Access
Zeta functions of finite Schreier graphs and their zig-zag products
  • 1750151

https://doi.org/10.1142/S0219498817501511

Research Articles
No Access
On ∗-clean group rings over abelian groups
  • 1750152

https://doi.org/10.1142/S0219498817501523

Research Articles
No Access
Finite 2-groups with some prescribed minimal nonabelian subgroups
  • 1750153

https://doi.org/10.1142/S0219498817501535

Research Articles
No Access
Hom-structures on simple graded Lie algebras of finite growth
  • 1750154

https://doi.org/10.1142/S0219498817501547

Research Articles
No Access
On Hadamard products of linear varieties
  • 1750155

https://doi.org/10.1142/S0219498817501559

Research Articles
No Access
On a ring structure related to annihilators
  • 1750156

https://doi.org/10.1142/S0219498817501560

Research Articles
No Access
On cohomology of a class of nonclassical restricted simple Lie algebras
  • 1750157

https://doi.org/10.1142/S0219498817501572

Research Articles
No Access
On a theorem of Gagola and Lewis
  • 1750158

https://doi.org/10.1142/S0219498817501584

Research Articles
No Access
On finite p-groups with few normal subgroups
  • 1750159

https://doi.org/10.1142/S0219498817501596

Research Articles
No Access
On c#-normal subgroups of finite groups
  • 1750160

https://doi.org/10.1142/S0219498817501602